华东师范大学学报(自然科学版) ›› 2009, Vol. 2009 ›› Issue (1): 84-93.

• 应用数学与基础数学 • 上一篇    下一篇

变指数Laplace算子的Liouville型定理

王林峰   

  1. 南通大学,理学院, 江苏,南通 226000
  • 收稿日期:2007-12-07 修回日期:2008-02-15 出版日期:2009-01-25 发布日期:2009-01-25
  • 通讯作者: 王林峰

Liouville theorem about the variable exponent Laplacian(Chinese)

Wang Lin-feng   

  1. School of Science, Nantong University, Nantong, Jiangsu 226000, China
  • Received:2007-12-07 Revised:2008-02-15 Online:2009-01-25 Published:2009-01-25
  • Contact: Wang Lin-feng

摘要:

(M,g)~%
是带度量~g~的~n~维黎曼流形, p(x)>1~是~M~上的
~C1~光滑函数, 本文证明了 在一定的体积增长的条件下,
M~上关于变指数~Laplace~算子
~div(|u|p(x)2)~%
的弱极大值原理, 并利用该极大值原理证明了相应于变指数~Laplace~算子的
~Liouville~型定理.

关键词: 变指数 Laplace, Liouville型定理, 体积增长, 变指数 Laplace, Liouville型定理, 体积增长

Abstract:

A weak maximum principle for the variable exponent Laplace
on a complete noncompact Riemannian manifold under suitable
conditions about the growth of the volume was established, by which
a Liouville type theorem for the variable exponent Laplace was
proved.

Key words: Liouville type theorem, growth of the volume, variable exponent Laplace, Liouville type theorem, growth of the volume

中图分类号: